# SDR SWAA2021061472118

- Difficulty date: May 12, 2021
- Submitted: June 14, 2021
- Operation: Air carrier
- Aircraft: N222WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34290
- Aircraft time: 52,415 hours, 31,247 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame Splice
- Condition: Corroded
- Location: Bs 787
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FRAME SPLICE AT AFT CARGO BAY BS787 RBL25 WL158. ; / VERIFIED LOCATE AND DRILL OF ACB FRAME SPLICE P/N 146A1300U3 LOT#1459211-1 AT BS 787 RBL 25 WL 158 IAW SRM 51-40-05-0G-0 AND DWG# 146A1262;DWG# 146A1262 REV B OK TO INSTALL FRAME SPLICE; INSTALLED ACB FRAME SPLICE ANGLE AT BS 787 RBL 25 WL 158 IAW SRM 51-40-02-0G-0; DRW#146A1262 AND DWG# 146A1262 REV-B; VERIFIED INSTALLED ACB FRAME SPLICE ANGLE AT BS 787 RBL 25 WL 158 IAW SRM 51-40-02-0G-0; DRW#146A1262 AND DWG# 146A1262 REV-B.
